Skip to Content
Exit Menu
Dr Jacques Furter

Dr Jacques Furter
Senior Lecturer / Director of Education

Filter

Bridges, TJ. and Furter, JE. (2008) 'Singularity theory and equivariant symplectic maps'. ISSN 10: 3540572961 ISSN 13: 9783540572961

Book

Furter, JE. and Sitta, AM. (2004) 'A note on the path formulation for (O(2),SO(2)) - forced symmetry breaking bifucation'. Contemporary Mathematics, 354. pp. 105 - 112. ISSN: 0271-4132 Open Access Link

Journal article

Furter, JE. and Sitta, AM. (2004) 'A note on non-degenerate umbilics and the path formulation for bifurcation problems'. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 134 (6). pp. 1115 - 1126. ISSN: 0308-2105

Journal article

Furter, JE. and Sitta, AM. (2002) 'Dn-forced symmetry breaking of O(2)-equivariant problems'. Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 132 (5). pp. 1185 - 1218. ISSN: 0308-2105

Journal article

Furter, JE. (2000) 'Path formulation and forced symmetry-breaking'.5th Workshop on Real and Complex Singularities. SAO CARLOS, BRAZIL. CHAPMAN & HALL/CRC PRESS. pp. 236 - 250.

Conference paper

Furter, JE., Sitta, AM. and Stewart, I. (1998) 'Algebraic path formulation for equivariant bifurcation problems'. Mathematical Proceedings of the Cambridge Philosophical Society, 124 (2). pp. 275 - 304. ISSN: 0305-0041

Journal article

Bridges, TJ., Furter, JE. and Lahiri, A. (1997) 'Instability and bifurcation near the symplectic 1 : 4 resonance'. Dynamics and Stability of Systems, 12 (4). pp. 271 - 292. ISSN: 0268-1110

Journal article

Furter, JE. and LopezGomez, J. (1997) 'Diffusion-mediated permanence problem for a heterogeneous Lotka-Volterra competition model'. Cambridge University Press (CUP). pp. 281 - 336. ISSN: 0308-2105

Conference paper

Furter, JE., Sitta, AM. and Stewart, I. (1996) 'Singularity theory and equivariant bifurcation problems with parameter symmetry'. Mathematical Proceedings of the Cambridge Philosophical Society, 120 (3). pp. 547 - 578. ISSN: 0305-0041

Journal article

Furter, JE. and Lopez-Gomez, J. (1995) 'On the existence and uniqueness of coexistence states for the Lotka-Volterra competition model with diffusion and spatially dependent coefficients'. Nonlinear Analysis: Theory, Methods and Applications, 25 (4). pp. 363 - 398. ISSN: 0362-546X

Journal article

Eilbeck, JC. and Furter, JE. (1995) 'Analysis of bifurcations in reaction-diffusion systems with no-flux boundary-conditions - the Selkov model'. Cambridge University Press (CUP). pp. 413 - 438. ISSN: 0308-2105

Conference paper

Eilbeck, JC., Furter, JE. and Lopezgomez, J. (1994) 'Coexistence in the competition model with diffusion'. Journal of Differential Equations, 107 (1). pp. 96 - 139. ISSN: 0022-0396

Journal article

Furter, JE. (1993) 'Symplectic structure vs. reversibility in the bifurcation of periodic points of maps', in Perello, C., Simo, C. and Sola-Morales, J. (eds.) Equadiff-91: International Conference on Differential Equations : Barcelona, Spain 26-31 August 1991. Singapore : World Scientific Publishing Company. pp. 501 - 506.

Book chapter

Grinfeld, M., Furter, JE. and Eilbeck, JC. (1993) 'Corrigendum to ‘A monotonicity theorem and its application to stationary solutions of the phase field model’'. IMA Journal of Applied Mathematics, 50 (2). pp. 203 - 204. ISSN: 0272-4960

Journal article

Furter, JE. (1992) 'Hopf-bifurcation at nonsenisimple eigenvalues - a singularity theory approach'.Conference and Workshop on Bifurcation and Symmetry: Cross Influences between Mathematics and Applications. PHILLIPPS UNIV MARBURG, MARBURG, GERMANY. BIRKHAUSER VERLAG. pp. 135 - 145.

Conference paper

Grinfeld, M., Furter, JE. and Eilbeck, JC. (1992) 'A monotonicity theorem and its application to stationary solutions of the phase field model'. IMA Journal of Applied Mathematics, 49 (1). pp. 61 - 72. ISSN: 0272-4960

Journal article

Brown, KJ. and Furter, JE. (1992) 'A singularity theory approach to a semilinear boundary value problem'. Journal of Mathematical Analysis and Applications, 166 (2). pp. 485 - 506. ISSN: 0022-247X

Journal article

Furter, JE. (1991) 'On the bifurcations of subharmonics in reversible systems', inSingularity Theory and its Applications. Berlin/Heidelberg : Springer. , 1463. pp. 167 - 192. ISBN 13: 9783540537366.

Book chapter

Eilbeck, JC. and Furter, JE. (1990) 'Understanding steady-state bifurcation diagrams for a model reaction-diffusion system'.NATO Advanced Research Workshop on Continuation and Bifurcations: Numerical Techniques and Applications. KATHOLIEKE UNIV LEUVEN, LOUVAIN, BELGIUM. KLUWER ACADEMIC PUBL. pp. 25 - 41.

Conference paper

Eilbeck, JC., Fife, PC., Furter, JE., Grinfeld, M. and Mimura, M. (1989) 'Stationary states associated with phase separation in a pure material. 1: The large latent heat case'. Physics letters A, 139 (1-2). pp. 42 - 46. ISSN: 0375-9601

Journal article

Eilbeck, JC., Furter, JE. and Grinfield, M. (1989) 'On a stationary state characterization of transition from spinodal decomposition to nucleation behaviour in the Cahn-Hilliard model of phase separation'. Physics Letters A, 135 (4-5). pp. 272 - 275. ISSN: 0375-9601

Journal article

Furter, J. and Grinfeld, M. (1989) 'Local vs. non-local interactions in population dynamics'. Journal of Mathematical Biology, 27 (1). pp. 65 - 80. ISSN: 0303-6812

Journal article